About DML-CZ
|
FAQ
|
Conditions of Use
|
Math Archives
|
Contact Us
Previous
|
Up
|
Next
DML-CZ Home
Czechoslovak Mathematical Journal
Volume 75
Author: Papaschinopoulos, Garyfalos
Stefanidou, Gesthimani; Papaschinopoulos, Garyfalos
:
On the behaviour of the solutions of a $k$-order cyclic-type system of max difference equations
.
(English).
Czechoslovak Mathematical Journal
,
vol. 75 (2025), issue 1
,
pp. 297-325
Search
Search
This Community
Advanced Search
Browse
Collections
Titles
Authors
MSC
About DML-CZ
Partner of